# SDR ASAA2017060921025

- Difficulty date: June 9, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,170 hours, 11,592 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Part number: 000
- Condition: False Activation
- Location: Nr 2 Eec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 EEC LOGGED 73-21372, UPPER EGT SECTORS READING HIGH. ECONOMIC FAULT.  ACFT GROUNDED.   ACCOMPLISHED EEC BITE PROCEDURE, IAW FIM 73-00, TASK 801.  NO FAULTS LOGGED IN RECENT FAULTS. ACCOMPLISHED EEC TEST, TEST PASSES WITH NO FAULTS, IAW AMM 73-21-00-700-804-F00.
